Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 714147, 9 pages
http://dx.doi.org/10.1155/2010/714147
Research Article

On Maslanka's Representation for the Riemann Zeta Function

Departamento de Matemáticas, Instituto Venezolano de Investigaciones Científicas, Apartado 20632, Caracas 1020-A, Venezuela

Received 18 October 2009; Accepted 10 May 2010

Academic Editor: Dorothy Wallace

Copyright © 2010 Luis Báez-Duarte. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A rigorous proof is given of the hypergeometric-like representation of the Riemann zeta function 𝜁 ( 𝑠 ) discovered by Maslanka as a series of Pochhamer polynomials with coefficients depending on the values of 𝜁 at the positive even integers.